# SDR YAD2001F00004

- Difficulty date: June 8, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N75941
- Make and model: Cessna 207A
- Aircraft serial: 20700656
- Engine: Cont IO520F
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Control Valve
- Part number: 6297032
- Part serial: L109811AR
- Condition: Defective
- Location: Fuel Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AIRCRAFT RUN UP FOR TAKEOFF AND ENGINE BEGAN RUNNING VERY ROUGH.  AIRCRAFT RETURNED TO RAMP.  PILOT COMMENTED THAT MIXTURE WAS NOT CORRECT AT IDLE OR AT POWER AND THAT THROTTLE CONTROL FELT SPRING LOADED.  MAINTENANCE FOUND THROTTLE CONTROL VALVE, ON FUEL CONTROL, STIFF AND BUSHING MOVING.  REMOVED AND REPLACED UNIT.
